Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica (pregabalin) - Side Effects ? SLS

Posted by Crazy Horse on September 22, 2006, at 8:12:43

In reply to Re: Lyrica (pregabalin) - Side Effects ?, posted by SLS on September 22, 2006, at 8:02:46

> > Ack!
> >
> > How about weight gain!
>
>
> Ack!
>
> How about word-finding!
>
>
> - Scott

Scott,
So how is it going so far on the Lyrica? Any noticible benefits yet? What dose are you on now?

For me, it's still working beautifully. 300mgs. b.i.d. still, and WOW has it ever changed my life. If this continues to work for me, i could really enjoy the rest of my life! :)

I'm pulling for you Scott, i hope you get the same benefits from Lyrica that i have gotten.

-Monte


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Crazy Horse thread:681989
URL: http://www.dr-bob.org/babble/20060919/msgs/688121.html